Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Difficulty in drinking water, food seems tasteless. Had vomited everything after accidental intake of dettol. Suggestion?

Hello Sumit I accidentally drank approx 10ml of dettol which is kept in a coca cola bottle. I immediately vomited all the food which i ate before drinking the dettol. after sometime I m unable to drink water and any food i eat has no taste. its been 3 days since i sense taste/food what i eat or drink. please kindly provide your advice for me further. Age 29. F
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Accidental ingestion of dettol is considered dangerous as there are several instances of it. The main risk is pulmonary aspiration. You vomitted and it is almost two days old I presume. You should consult a doctor even if thereis no associated symptoms.
Get well soon.
Good luck.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor